# SDR CALA2013091191199

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,213 hours, 23,766 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31360
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DRIVE LIGHT FOR RT ENGINE DRIVE DISC WITH ENGINE SHUTDOWN.  RT IDG DISCONNECTED & INOPERATIVE IAW MEL.  R&R NR 2 ENGINE IDG IAW MM.
